American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E60) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Steve Jackson. $AD$ and the very fine structure of $L\left( \mathbb{R} \right)$. Bull. Amer. Math. Soc. 21 (1989) 77-81. MR 980305.
Abstract, references, and article information   
View Article: PDF

[2] Donald A. Martin, Yiannis N. Moschovakis and John R. Steel. The extent of definable scales. Bull. Amer. Math. Soc. 6 (1982) 435-440. MR 648528.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1